# SDR VTZA97386

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: TR25524T
- Condition: Out Of Round
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IAD/JFK - FLT 6577 - DURING TAKEOFF AND CLIMB AT 0930 HOURS ON 7-14-97, EXPERIENCED A SEVERE NOSE GEAR VIBRATION.  THE AIRCRAFT RETURNED TO IAD AND THE GATE WHERE THE MAINTENANCE TECHNICIANS TROUBLESHOT THE DISCREPANCY AND DETERMINED THE NOSE WHEEL ASSEMBLIES WERE THE CAUSE OF THE VIBRATION.  MAINTENANCE REMOVED AND REPLACED BOTH NOSE WHEEL ASSEMBLIES AND CLEARED THE DISCREPANCY.  AIRCRAFT WAS THEN RELEASED AND RETURNED TO SERVICE.  (X)
